The metrization of
probabilistic metric spaces with applications
Novi Sad Journal of Mathematics, Tome 15 (1985) no. 1
Cet article a éte moissonné depuis la source Novi sad journal of mathematics website
@article{NSJOM_1985_15_1a_9,
author = {Chang Shin-sen},
title = {The metrization of
probabilistic metric spaces with applications},
journal = {Novi Sad Journal of Mathematics},
pages = {107-117},
year = {1985},
volume = {15},
number = {1},
url = {http://geodesic.mathdoc.fr/item/NSJOM_1985_15_1a_9/}
}
Chang Shin-sen. The metrization of probabilistic metric spaces with applications. Novi Sad Journal of Mathematics, Tome 15 (1985) no. 1. http://geodesic.mathdoc.fr/item/NSJOM_1985_15_1a_9/